MAUDE Adverse Event Report: INSTITUT STRAUMANN AG S, Ø 3.3 MM, RN, SLA 10.0 MM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG S, Ø 3.3 MM, RN, SLA 10.0 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 043.132S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.The fracture of a dental implant is a known long-term complication of endosseous dental implants.The manufacturers trend analysis confirms that the reported implant fracture rate associated with its dental implants is low and remains consistent with the experience as documented in the literature.There are different reasons why implants break and this problem has been illuminated by various authors (e.G.Maeglin 1988, beumer 1989, tetsch 1991, worthington 1992).Beumer and lewis 1989 report the following causes: a) production / design flaws.B) inadequate fitting of the suprastructure.C) occlusal overload.D) bruxism.E) bone resorption around the implants.F) insufficient axle alignment of the implants.G) trauma.H) biomechanical causes.I) design of the suprastructure.
 
Event or Problem Description
The clinician reports the implant was inserted on (b)(6) 2005 in fdi 12.On (b)(6) 2026, fracture of the implant was verified.The device was forwarded to the manufacturer.At the event the patient experienced: pain.No further patient complications were reported.

Brand Name
S, Ø 3.3 MM, RN, SLA 10.0 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
Manufacturer (Section G)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ   04002
Manufacturer Contact
jennifer jackson
60 minuteman road
andover, MA 01810
9787472509
MDR Report Key25127645
Report Number0009613348-2026-006954
Device Sequence Number10642451
Product Code DZE
UDI-Device Identifier07630031718594
UDI-Public07630031718594
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K983742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2009
Device Catalogue Number043.132S
Device Lot Number1050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/08/2026
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2004
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale